Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 2(36), Page 219 (Mi umn8428)  

Reviews and Bibliography

Paul Lévу, Processus stochastiques et mouvement brownien [Stochastic processes and Brownian motion] (review)

A. Ya. Khinchin


Full text: PDF file (318 kB)

Bibliographic databases:

Citation: A. Ya. Khinchin, “Paul Lévу, Processus stochastiques et mouvement brownien [Stochastic processes and Brownian motion] (review)”, Uspekhi Mat. Nauk, 5:2(36) (1950), 219

Citation in format AMSBIB
\Bibitem{Khi50}
\by A.~Ya.~Khinchin
\paper Paul L\'evу, Processus stochastiques et mouvement brownien [Stochastic processes and Brownian motion] (review)
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 2(36)
\pages 219
\mathnet{http://mi.mathnet.ru/umn8428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=29120}


Linking options:
  • http://mi.mathnet.ru/eng/umn8428
  • http://mi.mathnet.ru/eng/umn/v5/i2/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:769
    Full text:318
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022